MathSciNet Relay Station
MathSciNet bibliographic data
MR1051316 (91f:46092) 46L57 (16W25 46L10 46L40)
Kadison, Richard V. Local derivations. J. Algebra 130 (1990), no. 2, 494–509.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement